# SDR CALA2016010894977

- Difficulty date: January 7, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 99,445 hours, 15,654 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR EMER EXIT LIGHT INOPERATIVE, JUST FWD OF SEAT 1K.  SECURED BATTERY CONNECTOR.  OPERATIONS CHECKED NORMAL.
